Illinois Journal of Mathematics

The multiplier operators on the product spaces

Lung-Kee Chen

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 38, Issue 3 (1994), 420-433.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986723

Digital Object Identifier
doi:10.1215/ijm/1255986723

Mathematical Reviews number (MathSciNet)
MR1269696

Zentralblatt MATH identifier
0801.42007

Subjects
Primary: 42B15: Multipliers
Secondary: 42B30: $H^p$-spaces

Citation

Chen, Lung-Kee. The multiplier operators on the product spaces. Illinois J. Math. 38 (1994), no. 3, 420--433. doi:10.1215/ijm/1255986723. https://projecteuclid.org/euclid.ijm/1255986723


Export citation